# SDR REXA2024102501007

- Difficulty date: June 9, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE AT FS 399 RBL 2 ON BOTTOM FLANGE OF INTERCOSTAL IS CORRODED..  AVI-BAY DOOR SURROUND STRUCTURE INTERCOSTAL AT F.S. 394 - F.S. 409 RBL 2 FOUND TO BE CORRODED OUT OF LIMITS DUE TO NO DAMAGE ALLOWED IAW CRJ-900 SRM 53-21-23-101-003-A02. REMOVED AND REPLACED WITH NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-4 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
